Translator Disclaimer
March 2009 Reverse mathematics, computability, and partitions of trees
Jennifer Chubb, Jeffry L. Hirst, Timothy H. McNicholl
J. Symbolic Logic 74(1): 201-215 (March 2009). DOI: 10.2178/jsl/1231082309

Abstract

We examine the reverse mathematics and computability theory of a form of Ramsey's theorem in which the linear n-tuples of a binary tree are colored.

Citation

Download Citation

Jennifer Chubb. Jeffry L. Hirst. Timothy H. McNicholl. "Reverse mathematics, computability, and partitions of trees." J. Symbolic Logic 74 (1) 201 - 215, March 2009. https://doi.org/10.2178/jsl/1231082309

Information

Published: March 2009
First available in Project Euclid: 4 January 2009

zbMATH: 1162.03009
MathSciNet: MR2499427
Digital Object Identifier: 10.2178/jsl/1231082309

Subjects:
Primary: 03B30 , 03D80 , 03E02 , 03F35 , 05C55

Keywords: arithmetical , bounds , comprehension , Ramsey , tree

Rights: Copyright © 2009 Association for Symbolic Logic

JOURNAL ARTICLE
15 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.74 • No. 1 • March 2009
Back to Top